# SDR DL72L020127

- Difficulty date: February 1, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- Aircraft time: 74,073 hours, 49,784 cycles
- Engine time: 81,792 hours, 58,885 cycles
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 8928090400
- Part serial: 7700
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

NR 1 ENG FIRE HANDLE ILLUMINATED AFTER LANDING.  C/W EMERGENCY PROCEDURES AND LIGHT WENT OUT.  THE LIGHT CAME BACK ON SEVERAL TIMES.  REPLACED FIRE DETECTION CONTROLLER.
